# SDR SWIA200921961

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 14,829 hours, 12,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 EMERGENCY CEILING LIGHTS INOP.  (FLT 1002)  RELAMPED EMERGENCY LIGHT.
